# SDR ASAA2021020934073

- Difficulty date: February 9, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 34,093 hours, 9,922 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: First Officer'S
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE ALT FL350, /O'S NAV DISPLAY SHOWED VTK MSG LIGHT ILLUMINATED AND INTERMITTENT SINGLE FMC OPERATION DISPLAYED ON MCDU. FOLLOWED QRH PROCEDURES AND HAD DUAL OPS RESTORED. GROUNDED - YES. VERIFIED FMC -R SHOWED A RE-SYNC IN FLT. OPS NORM R. FMC BITE CK OK REF B737-800 AMM TASK 34-61-00-860-801.
